Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The homogeneous Hilbert boundary problem in a Banach algebra. I


Author: Dragiša Mitrović
Journal: Proc. Amer. Math. Soc. 17 (1966), 1303-1307
MSC: Primary 30.77; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1966-0222311-5
MathSciNet review: 0222311
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. D. Gahov, Boundary problems, Fizmatgiz, Moscow, 1958. (Russian) MR 0104117 (21:2879)
  • [2] E. Hille and R. S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [3] D. Mitrović, Une note sur les formules de Plemelj, Publ. Inst. Math. (Beograd) (18) 4 (1964), 165-168. MR 0173014 (30:3229)
  • [4] N. J. Mušhelišvili, Singular integral equations, Fizmatgiz, Moscow, 1962. (Russian)
  • [5] -, Singular integral equation, Noordhoff, Groningen, 1953.
  • [6] Ju. L. Rodin, Boundary problems of theory of analytic functions on Riemann surfaces of finite genus, Fizmatgiz, Moscow, 1961. (Russian) MR 0120363 (22:11118)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.77, 46.00

Retrieve articles in all journals with MSC: 30.77, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0222311-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society